I’m going to be taking 5mg Lexapro and was wondering if anyone has ever experience post-ssri dysfunction?
You mean sexual dysfunction?
Welcome to the forum! Glad you found us!
It depends on what you mean by dysfunction. I experienced what they call brain zaps after stopping my SSRI. I was unable to go without SSRIs though and now I’m on Celexa.
A few tips on things that confuse newbies:
Cake day is the anniversary date of when you joined.
The 1515 or other numbers at the end of peoples posts are because there’s a 15 character minimum to post. So people put 15s after until they get to the minimum characters to post.
To tag someone, put the @ followed by the name.
You mean PSSD (Post-SSRI Sexual Dysfunction)? I don’t know, I’m still on meds and my sexual functioning is great. But due to QTc I may need to get rid of my Citalopram. If I will develop PSSD then, I don’t know. You may get it, you may not. One thing is for certain is that PSSD is pretty underdiagnosed.